| Model Number |
D141 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and shocks for what appeared to be an atrial driven rhythm.Technical services (ts) was unable to conclusively determine what the atrial driven rhythm was.This icd remains in service and no additional adverse patient effects were reported.